# SDR 2001F00362

- Difficulty date: August 28, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N4128H
- Make and model: Mooney M20J
- Aircraft serial: 240642
- Engine: Lyc IO360A3D6D
- System (JASC): 3710 · Vacuum Distribution System
- Part: Coupling
- Condition: Sheared
- Location: Dry Air Pump
- Part time: 31 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DRIVE COUPLING SHEARED AFTER 30.52 HOURS OPERATION SINCE NEW.  THIS IS THE FOURTH COUPLING (PUMP) FAILURE OF PUMPS INSTALLED ON THIS AIRCRAFT ENGINE.  OTHERS FAILED AFTER 30.95, 63.35, 73.17 HOURS OF OPERATION.  VACUUM SYSTEM TESTED FOR LEAKS AND VACUUM LINES CLEANED.  NEW FILTERS INSTALLED.  (M)
